# SDR C2XA07IA208

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 13,454 hours, 7,159 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2163, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED A LAV SMOKE WARNING.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
